weightgain and guaifenesin

Discussion in 'Fibromyalgia Main Forum' started by sami, Nov 12, 2005.

  1. sami

    sami New Member

    hi...we have covered a ton of info on guaifenesin..but i might have forgotten this..i started on 1200mg 2x a day, 3 days ago...was ready for the pain to return.....but, i was in bed ALL day today, not really sleeping but to tired to get out of bed and do anything..and, i have been so good on my hypoglycemic diet, dropped 10-15 pounds since my gall bladder surgery this summer and now the weight is creeping back on 1-2 lbs a day....help.......i want to stay on course with the guai but pain, fatique and wieght gain>????????? is this the norm if there is one?????
    help...anyone else have this problem......
  2. tonakay

    tonakay New Member

  3. Smiffy

    Smiffy Member

    Are you sticking strictly to Dr A's weight loss diet for hypoglycemia? If so, please post your query on the Guai Group message board where Dr A's nurse & other experts can help you.

    The pain, fatigue & other symptoms should increase as you reverse cycle, but only by a tolerable amount. If they are intolerable then you need to reduce your dosage of Guai. Best wishes
  4. Smiffy

    Smiffy Member

    bumping to prove that I responded